Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Treatment for rashes - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Skin Rash
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   i have a rash on my lower right side of my stomach it itches really bad what can i use to heal it
Doctor :   Hi,
Doctor :   Since when is the rash there ?
User :   for a few weeks
Doctor :   May i know the approximate size and the color of the lesion ?
User :   its red and maybe 2 in in diameter
Doctor :   ok, Does it scale on scratching ?
Doctor :   i mean produce any powder like substance on scartching ?
User :   yeah
User :   oh no
Doctor :   ok, it is probably a fungal infection
User :   what can i use for it
Doctor :   Apply MICANAZOLE ointment ( with brand names , ZOLE F or D K gel )
Doctor :   twice daily after cleaning the lesion well with a wet cloth
Doctor :   Also Apply KEOCONAZOLE dusting powder over the rest of the abdomen to prevent its spread
User :   is that stuff i can by at a store like walgreens
Doctor :   you have to see a pharmacist, its An OTC you can get it without prescription
User :   alright thank you
Doctor :   you are welcome
Doctor :   thanks for consulting me, kindly provide your feedback
Doctor :   Bye for now
Doctor :   Take care
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor